| Catalog Number |
GS9095SD |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h9: fda correction/ removal reporting no.3007628272-02/02/2024-001-r.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device (b)(6) number, and no non-conformances related to the malfunction were identified.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
As reported by the field, a cerebase guide catheter (gs9090sd, (b)(6)) broke/separated at the distal end where the connection between polymers is.It did not separate as the braiding was holding everything together.There was no damage to the patient.The product was exchanged for new cerebase and the procedure was finished normally.
Additional Manufacturer Narrative
Product complaint (b)(4).Complaint conclusion: as reported by the field, a cerebase guide catheter (gs9090sd, 31168612) broke/separated at the distal end where the connection between polymers is.It did not separate as the braiding was holding everything together.There was no damage to the patient.The product was exchanged for new cerebase and the procedure was finished normally.No additional information is available.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31168612 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation (mre), there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.